# SDR 96ZZZX4981

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15445
- Make and model: Piper PA-34-200
- Aircraft serial: 347350065
- System (JASC): 3250 · Landing Gear Steering System
- Part: Channel
- Part number: 9539400
- Condition: Bolt Broken
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT FULLY EXTEND.  AIRCRAFT LANDED, DAMAGING NOSE.  THE FORWARD BOLT (AN4-7A) WAS FOUND BROKEN, AFT BOLT (AN4-7A) WAS BENT.  THESE BOLTS ATTACH THE STEERING CHANNEL.  THE FORWARD BOLT BROKE ALLOWING THE STEERING CHANNEL TO TURN APPROXIMATELY 90 DEGREES AND PREVENTING THE NOSE GEAR TO GO FULL DOWN AND LOCK.  AIRCRAFT TOTAL TIME:  7,051.2 HOURS.
